# SDR IRG2001F00001

- Difficulty date: September 22, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N500HZ
- Make and model: Lear 35A
- Aircraft serial: 238
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 501113303
- Condition: Faulty
- Location: Spoileron
- Part time: 11,215 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILERON CAU LIGHT.  LIGHT COMES ON DURING TEST AND WILL NOT RESET.  REPLACED FAULTY SPOILERON COMPUTER AND ADJUSTED FOLLOW-UP ON RIGHT SPOILER.
